# SDR TXHA2011090900001

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N827BE
- Make and model: Stbros SD360
- Aircraft serial: SH3746
- Aircraft time: 28,270 hours, 44,021 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH089882
- Part serial: 841
- Condition: Cracked
- Location: Lt Main Gear
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON REPOSITIONING THE ACFT, THE LT MAIN TIRE BLEW AND RIM WAS DAMAGED.
